# SDR K08R202010290001

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft serial: 0338
- Aircraft time: 45,832 hours, 40,212 cycles
- System (JASC): 6100 · Propeller System
- Part: Tscu
- Part number: 30005000056
- Part serial: MM4979
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

A SCHEDULED FLIGHT, THE FLIGHT CREW HAD ENGINES OPERATING AND GOING THROUGH THEIR GROUND CHECKS WHEN THEY HAD THE NR 1 ENGINE FEATHERING DURING AUTO-FEATHER CHECK. INITIAL AUTO-FEATHER CHECK, THE FLIGHT CREW HAD BOTH SWITCHES, NR 1 AND NR 2 AUTO-FEATHER, IN THE UP POSITION WHEN THEY NOTICED THE NR 1 ENGINE FEATHERED.  FLIGHT CREW SHUT ENGINE DOWN FOR MAINTENANCE TO TROUBLESHOOT THE AUTO-FEATHER SYSTEM.  MAINTENANCE REPLACED THE NR 1 AND NR 2 SIGNAL CONDITIONER TORQUE/SPEED (TSCU) UNITS WITH NEW TSCU UNITS.  FLIGHT CREW COMPLETED THE GROUND CHECKS OF THE AUTO-FEATHER SYSTEM AND DEPARTED FOR TRAINING/TEST FLIGHT WITH NO FURTHER ISSUES.
